# SDR ASOA05026

- Difficulty date: January 13, 2005
- Submitted: February 7, 2005
- Operation: Air carrier
- Aircraft: N642AS
- Make and model: Aerosp ATR72
- Aircraft serial: 395
- Aircraft time: 23,747 hours
- Engine: Pwa PW127
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: E0029387
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE, THE FORWARD EMERGENCY EXIT LIGHT WAS FOUND TO BE INOPERATIVE WHEN THE AFT AND FORWARD 2 MINUTE LIGHT BUTTON WAS ACTIVATED.  MAINTENANCE REMOVED AND REPLACED THE FORWARD EMERGENCY EXIT LIGHT LAMP.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE. (K)
